# SDR AALA950201

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Loose Connection
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING IN FIRST CLASS INOPERATIVE.  TIGHTENED LOOSE EMERGENCY EXIT FLOOR PATH LIGHT STRIP CONNECTOR AT FIRST CLASS BULKHEAD.  SYSTEM CHECKS NORMAL OPERATION.  (W)
